MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950090
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Fistula (1862)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient developed "mesh associated enterocutaneous fistula" and feculent/succus output from abdominal wall almost three years post implant of ventrio st mesh.The patient underwent surgical revision during which there was a takedown of the fistula, a small bowel resection, explantation of the ventrio st mesh and repair of the ventral hernia.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.The instructions-for-use, supplied with the device identifies fistula formation as a possible complication in the adverse reactions section.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported per medwatch form (mw5182185): "the patient has developed a mesh-associated enterocutaneous fistula from implanted mesh during ventral hernia repair".As reported per additional information received: as reported, the patient underwent ventral hernia repair with the implant of ventrio st mesh on (b)(6) 2023.On (b)(6) 2025 the patient had feculent/succus output from abdominal wall.The patient underwent ventral hernia repair on (b)(6) 2026 with the fistula takedown, small bowel resection and explant of the ventrio st mesh.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24496251
Report Number1213643-2026-00270
Device Sequence Number10617409
Product Code FTL
UDI-Device Identifier00801741031588
UDI-Public(01)00801741031588(11)220606(17)240528(10)HUGT0399
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Catalogue Number5950090
Device Lot NumberHUGT0399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight89 KG